# SDR 20010412CW004

- Difficulty date: December 11, 2000
- Submitted: April 12, 2001
- Operation: General aviation
- Aircraft: N8988Q
- Make and model: Ayres S-2R
- Aircraft serial: 1488R
- Propeller: Hartzl HCB4TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Counterweight
- Part number: B36632
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUNTERWEIGHT SLUG CRACKED IN SLOTS. LOW TIME,  HAVE SLUG.
